Hello! iv had hives since the beginning of last December and they are absolutly MISSiRABLE!!! Iv been to my regular doc she had given me a steroid shot and pill thought i was allergic to something and had referred me to an immulologist. Later that evening my hives got worse so i just went to the hospital to get it checked out but that was pointless and waste of money i was told the same thing and the doc had given me another steroid shot which i had told her didn’t help earlier that day which is why i was there. I ended up never sleeping at night having hot/cold sweats taking alot of antihistamines that felt like forever. Did end up getting an appointment with an immulologist and skin test came out that i wasnt allergic to anything, and blood work was normal. Now i’am taking 2 180mg tablets of Allegra,Montelukast SOD, Ranitidine all TWICE a day and if i skip or if i’m late on a dose i start getting the hives really bad. Iam going to see an Indocrinologist early next week also. I wish i could figure this out!! I cant stand it anymore just wondering if it is caused by an underlying disease? .Thanks for reading any suggestions will help!